Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Effexor

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-30-2007, 02:53 PM
kat
Guest
 
Posts: n/a
Default No Subject

I began taking Effexor sometime ago, in a blind study for treatment of Fibromyalgia. I was diagnosed with this very painful ailment in 1991 or so. I had always suffered with a shoulder pain, which often felt like a burn, that radiated up to the neck and down my right arm. I did injections in the lower shoulder area and the neck with temporary relief. This pain would begin like a migrane. I felt the burn and before I could get somewhere and begin some type of preventive measure, I could not use the arm or even get it in a comfortable position. This was very inconvenient, particularly when driving. <br>In the blind study, I knew within a week that I had been given one of the high dosages. I never knew that there could be such relief. The study was halted after about a year or so, the withdrawls unbearable, and I was put on a traditional dosage of Effexor. Although I baby stepped the increments I stopped the dosage amount at 300 mg., the relief was slower to take effect. I now can say that the break through pain is almost non existant and for me that is wonderful. I can function without worry and the rest of my body has adjusted as well. I still have some stiffness but I think I can safely say I probably over do on many days and that is why I will continue to take this medication. It is because of the ability to do normal things that the side effects are of no concern.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 07:23 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.